Author Topic: Did he lie  (Read 1735 times)

[Buddie]

Did he lie
« on: November 22, 2021, 08:54:40 pm »
Someone told me he took midazalm for 2 months daily and his withdrawal lasted 4 months. Is he liar?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Did he lie
« Reply #1 on: November 23, 2021, 01:14:21 pm »
He's probably not a liar.

Benzo WD doesn't happen to everyone that takes Benzos and when it does happen it happens to different degrees and lengths of time!

Symptoms are common across the board, but some people have much worse symptoms than others.  For example, most get some form or anxiety or depression, but some people get it so severely they are bed ridden.  Others get mild insomnia, I had severe insomnia, etc., etc.

Withdrawal experiences are sort of like snowflakes, no two are exactly alike.

I've read success stories where it has taken 10+ years for the person to completely recover and others anywhere from months to years.  The "sweet spot" seems to be 18-24 months for many to see some decent relief.  Of course, some take much less time and some take more time.

Don't try to make someone else's recovery experience/timeline yours.  You'll just be disappointed if it doesn't play out the same way or in the same amount of time.  Your healing and recovery experience is what it is and it ends when it ends!

Good luck
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Did he lie
« Reply #2 on: November 23, 2021, 01:48:19 pm »
I do take your withdrawal for mine? Because all my symptoms are gone! Except this headpressure!

So why this headpressure should go away the next 2-4 months?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Did he lie
« Reply #3 on: November 23, 2021, 02:22:46 pm »
Maybe take the time to fill out a signature...

What were you on and for how long and when did you get off and how?  Taper?  Cold Turkey?

Not sure when the head pressure will end, but if you didn't have it before Benzos, it will go away....
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Did he lie
« Reply #4 on: November 23, 2021, 02:23:50 pm »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Did he lie
« Reply #5 on: November 24, 2021, 09:19:41 pm »
Cold Turkey??? My name is not [...]! I wasnt this naiv!

Sorry This was very stupid of you, could have gone fatal.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Did he lie
« Reply #6 on: November 24, 2021, 09:24:14 pm »
Taperd off by Valium trops within 3 weeks.

Took for a month Temesta, then Valium for 2 months. Totally 3 months. Was bedriden for the first 2 months, acute phase lasted the first 3 months. Today I have only headpressure and when turn my left hand it shakes(tremor).
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Did he lie
« Reply #7 on: November 24, 2021, 09:26:05 pm »
Overall my withdrawal is not this bad compared with other folks.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Did he lie
« Reply #8 on: November 24, 2021, 11:37:20 pm »
Cold Turkey??? My name is not [...]! I wasnt this naiv!

Sorry This was very stupid of you, could have gone fatal.


Hello [...],

One of the rules which govern BenzoBuddies is to treat other members with respect.  While we understand that a cold turkey is not advised, some people choose that route for personal reasons while others are forced to and still others who didn't know any better, like me.

Please familiarize yourself with our Rules and Guidelines, specifically this one.

Be polite towards, and respectful of, your fellow Buddies. We do not tolerate attacks upon fellow members. Any account created for the purposes of causing arguments and/or ill-feeling will be banned.

In keeping with our Mission Statement, the key principles of peer support include: shared responsibility; respect; empathy towards others; and positivity.

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Did he lie
« Reply #9 on: November 25, 2021, 12:36:46 pm »
Sorry had blackout
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.